# SDR SWAA2021040656019

- Difficulty date: March 15, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF IS DELAMINATE (228-010) / CLEANED REMOVED DAMAGE AND REPAIRED DAMAGE AREA AS MARKED ON MAIN CABIN FLOOR PANEL TAP-TEST FOUND NO DELAMINATION ON REPAIRED AREAS AS PER B737 NDTM 51-05-01 (SEC 5) MATERIAL USED PO # 1700692 AND PO # 1150387.
